Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a method of comparison for triple-systems


Author: Louise D. Cummings
Journal: Trans. Amer. Math. Soc. 15 (1914), 311-327
MSC: Primary 05B07
MathSciNet review: 1500982
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05B07

Retrieve articles in all journals with MSC: 05B07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500982-1
Article copyright: © Copyright 1914 American Mathematical Society